# SDR IPXA2024090571092

- Difficulty date: August 8, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 24,219 hours, 14,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: R5307007120600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, BETWEEN FR 73 AND FR 74, UNDER FLOOR PANEL 262JM, CORROSION ON FLOOR SUPPORT STRUCTURE. DOT 73-014 (MOYA-73).  INSTALLED NEW SEAT TRACK AT R/H SIDE OF MDC BETWEEN FR71 TO FR74 USING FASTENERS P/N HL10VF6-5, BATCH 0004308459, HL18BP8-4, BATCH 0004240016, P/N HL70-6, BATCH 0004305623 AND BACC30M8, BATCH 0004189119, IAW A300-600 SRM 51-40-21.
